BibTeX record journals/dm/Lei02

download as .bib file

@article{DBLP:journals/dm/Lei02,
  author    = {Jian{-}guo Lei},
  title     = {On large sets of disjoint Kirkman triple systems},
  journal   = {Discret. Math.},
  volume    = {257},
  number    = {1},
  pages     = {63--81},
  year      = {2002},
  url       = {https://doi.org/10.1016/S0012-365X(01)00470-8},
  doi       = {10.1016/S0012-365X(01)00470-8},
  timestamp = {Fri, 12 Feb 2021 13:48:30 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/Lei02.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics